MathSciNet Relay Station
MathSciNet bibliographic data
MR581020 (81j:20074) 20K15
De Munter-Kuyl, Lucie A note on the existence of torsion-free modules with a prescribed type-set. Proc. Amer. Math. Soc. 80 (1980), no. 3, 531–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement